# SDR IPXA10562858

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Engine: Pwa PW2040
- System (JASC): 2350 · Audio Integrating System
- Part: Control Unit
- Part number: 514013
- Part serial: 287
- Condition: Inoperative
- Location: Comms
- Stage of operation: CL
- How discovered: V
- Nature of condition: O, C
- Precautionary procedure: K

## Discrepancy

DIVERSION - CREW EXPERIENCED RADIO COMMUNICATION ISSUES.  THEY WERE ABLE TO TRANSMIT, HOWEVER, INCOMING TRANSMISSIONS WERE INTERMITTENT.  R & R REMOTE ELECTRICAL UNIT (REU) REF AMM 23-51-04-4.
